Alert archive / Wyoming / Red Flag Warnings in 2006
Red Flag Warning 3, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jun 19, 2006, 3:21 AM MDT for 6 counties in Wyoming. It took effect at Jun 19, 2006, 12:00 PM MDT. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 19, 2006, 3:21 AM MDT (09:21 UTC)
- In effect from
- Jun 19, 2006, 12:00 PM MDT
- Expired
- Jun 19, 2006, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sublette County, WY, Sweetwater County, WY, Uinta County, WY
The radar
The Riverton/Lander radar (KRIW), 103 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:50 PM MDT | TSTM WND GST 69 | 1 W Dubois, WY | |
| Jun 19, 6:15 PM MDT | NON-TSTM WND GST 60 | 5 Nw Riverton, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4027 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KRIW 190921 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 321 AM MDT MON JUN 19 2006 ...VERY DRY AND WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT. A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 277...278...279...280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING... .A PACIFIC LOW PRESSURE TROUGH AND WEAK...FAST MOVING COLD FRONT WILL MOVE EAST INTO WESTERN WYOMING THIS AFTERNOON AND EVENING. AHEAD OF THE COLD FRONT...STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH WINDS WILL DEVELOP ACROSS SOUTHERN AND CENTRAL WYOMING. RELATIVE HUMIDITY WITH DROP INTO THE SINGLE DIGITS TO MID TEENS AS THE WINDS INCREASE AROUND MID DAY. SOME ISOLATED HIGH BASED THUNDERSTORMS WILL DEVELOP OVER THE WESTERN MOUNTAINS AND MOVE RAPIDLY TO THE NORTHEAST. THESE CONDITIONS ALONG WITH CRITICALLY DRY FUELS WARRANT THE ISSUANCE OF A RED FLAG WARNING FOR THIS AFTERNOON AND EVENING FOR FIRE WEATHER ZONES 277...278...279...280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING. WYZ277>280-288-289-191730- /O.UPG.KRIW.FW.A.0002.060619T1800Z-060620T0100Z/ /O.NEW.KRIW.FW.W.0003.060619T1800Z-060620T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM- EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 321 AM MDT MON JUN 19 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH WILL DEVELOP ACROSS MUCH OF SOUTHERN AND CENTRAL WYOMING AROUND NOON TODAY. AS THE WIND INCREASES RELATIVE HUMIDITIES ACROSS THE AREA WILL DROP TO 5 TO 15 PERCENT. ISOLATED THUNDERSTORMS WITH DRY LIGHTNING WILL ALSO BE A THREAT. AS THE FAST MOVING COLD FRONT PASSES THROUGH THE AREA...AN ABRUPT WIND SHIFT TO THE NORTHWEST WILL OCCUR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ283-191730- /O.NEW.KRIW.FW.W.0003.060619T1800Z-060620T0100Z/ UPPER WIND RIVER BASIN / WIND RIVER BASIN- 321 AM MDT MON JUN 19 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH WILL DEVELOP ACROSS MUCH OF SOUTHERN AND CENTRAL WYOMING AROUND NOON TODAY. AS THE WIND INCREASES RELATIVE HUMIDITIES ACROSS THE AREA WILL DROP TO 5 TO 15 PERCENT. ISOLATED THUNDERSTORMS WITH DRY LIGHTNING WILL ALSO BE A THREAT. AS THE FAST MOVING COLD FRONT PASSES THROUGH THE AREA...AN ABRUPT WIND SHIFT TO THE NORTHWEST WILL OCCUR.* SEGMENT TEXT GOES HERE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KRIW 191710 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 1110 AM MDT MON JUN 19 2006 ...VERY DRY AND WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT. A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 277...278...279... 280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING... .A PACIFIC LOW PRESSURE TROUGH AND WEAK...FAST MOVING COLD FRONT WILL MOVE EAST INTO WESTERN WYOMING THIS AFTERNOON AND EVENING. AHEAD OF THE COLD FRONT...STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH WINDS WILL DEVELOP ACROSS SOUTHERN AND CENTRAL WYOMING. RELATIVE HUMIDITY WITH DROP INTO THE SINGLE DIGITS TO MID TEENS AS THE WINDS INCREASE THIS AFTERNOON. SOME ISOLATED HIGH BASED THUNDERSTORMS WILL DEVELOP OVER THE WESTERN MOUNTAINS AND MOVE RAPIDLY TO THE NORTHEAST. THESE CONDITIONS ALONG WITH CRITICALLY DRY FUELS WARRANT THE ISSUANCE OF A RED FLAG WARNING FOR THIS AFTERNOON AND EVENING FOR FIRE WEATHER ZONES 277...278...279...280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING. WYZ277>280-283-288-289-192200- /O.CON.KRIW.FW.W.0003.060619T1800Z-060620T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN- EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 1110 AM MDT MON JUN 19 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH WILL DEVELOP ACROSS MUCH OF SOUTHERN AND CENTRAL WYOMING BETWEEN 1 PM AND 3 PM TODAY. AS THE WIND INCREASES RELATIVE HUMIDITIES ACROSS THE AREA WILL DROP TO 5 TO 15 PERCENT. ISOLATED THUNDERSTORMS WITH DRY LIGHTNING WILL ALSO BE A THREAT. AS THE FAST MOVING COLD FRONT PASSES THROUGH THE AREA...AN ABRUPT WIND SHIFT TO THE NORTHWEST WILL OCCUR EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KRIW 192112 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 312 PM MDT MON JUN 19 2006 ...VERY DRY AND WINDY CONDITIONS WILL PREVAIL THROUGH EARLY THIS EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT. A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 277...278...279... 280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING... .VERY DRY AND WINDY CONDITIONS WILL CONTINUE ACROSS SOUTH AND CENTRAL WYOMING THROUGH EARLY EVENING. RELATIVE HUMIDITIES WERE BELOW 10 PERCENT ACROSS SOUTHWEST WYOMING THIS AFTERNOON WITH SOUTHWEST WIND 15 TO 25 MPH GUSTING TO 35 MPH. THIS VERY DRY AIR AND GUSTY WINDS WILL PUSH INTO CENTRAL WYOMING LATE THIS AFTERNOON BEFORE A COLD FRONT MOVES THROUGH THIS EVENING. THESE CONDITIONS ALONG WITH CRITICALLY DRY FUELS WILL NECESSITATE THE CONTINUATION OF A RED FLAG WARNING FOR THIS AFTERNOON AND EVENING FOR FIRE WEATHER ZONES 277...278...279...280...283...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING. WYZ277>280-283-288-289-200100- /O.CON.KRIW.FW.W.0003.000000T0000Z-060620T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN- EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 312 PM MDT MON JUN 19 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. SOUTHWEST WIND AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG WITH RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL CONTINUE ACROSS THE SOUTHERN DISTRICTS THROUGH EARLY EVENING WITH THE SOUTHWEST WIND PUSHING INTO THE CENTRAL DISTRICT LATE THIS AFTERNOON. A COLD FRONT WILL MOVE THROUGH AFTER 7 PM RESULTING IN AN ABRUPT WIND SHIFT TO THE NORTHWEST ALONG WITH COOLER TEMPERATURES AND RECOVERING RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AEM
000 WWUS85 KRIW 200051 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 651 PM MDT MON JUN 19 2006 WYZ277>280-283-288-289-200200- /O.EXP.KRIW.FW.W.0003.000000T0000Z-060620T0100Z/ LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS- UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM- SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA- NATRONA COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN- EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 651 PM MDT MON JUN 19 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A COLD FRONT WAS MOVING ACROSS SOUTH AND CENTRAL WYOMING EARLY THIS EVENING...RESULTING IN COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITY. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jun 19, 3:00 AM MDT, 21 minutes earlier.
Area forecast discussion, Jun 19, 3:00 AM MDT, 21 minutes before
AREA FORECAST DISCUSSION... NATIONAL WEATHER SERVICE RIVERTON WY 300 AM MDT MON JUN 19 2006 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT WIDESPREAD SCATTERED SHOWERS AND THUNDERSTORMS ARE PARADING NORTHEAST ACROSS CENTRAL WYOMING AS A SERIES OF SMALL DISTURBANCES IN THE INCREASING SOUTHWEST FLOW AHEAD OF THE STRONG APPROACHING PACIFIC SHORTWAVE TROUGH HELP INCREASE NOCTURNAL DYNAMICS EARLY THIS MORNING. THIS SHORTWAVE WILL BE EJECTED EAST BY A CLOSED LOW NOW MAKING LAND-FALL ALONG THE SOUTHERN BRITISH COLUMBIA COAST. THE SHORTWAVE WILL BE TRACKING EAST ACROSS WYOMING EARLY THIS EVENING. VERY DRY AND WINDY CONDITIONS HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR SOUTHERN AND CENTRAL WYOMING FOR THIS AFTERNOON. NORTH OF THE OWL CREEK MOUNTAINS AND EAST OF THE CASPER ARCH DYNAMICS WILL BE MORE FAVORABLE FOR WETTER STRONGER THUNDERSTORMS FOR THIS AFTERNOON AND EVENING AS LIFTED INDICES OF -3...670 CAPES AND PW AMOUNTS OF OVER ONE INCH HELP INITIATE STRONGER DEVELOPMENT. STRONG QG FORCING IS PROGGED FOR MONTANA TODAY BRUSHING FAR NORTHERN WY. THE NAM IS A LOT SLOWER WITH THE ASSOCIATED WEAK COLD FRONT SO HAVE KEPT ISOLD POPS THROUGHOUT THE AREA UNTIL MIDNIGHT TONIGHT TO ACCOUNT FOR THIS UNCERTAINTY. OTHERWISE ENDED THE POPS RATHER ABRUPTLY FROM SOUTHWEST TO NORTHEAST THIS EVENING TO ACCOUNT FOR THE STRONG SUBSIDENCE AND DRYING BEHIND THIS SHORTWAVE. STORMS SHOULD TEND TO CONCENTRATE ALONG THE RESULTANT DRY LINE TODAY. SPC HAS THE NORTHERN HALF OF OUR CWA IN A SLIGHT RISK TODAY. ONCE THE SUBSIDENCE AND CONFLUENT FLOW ENSUE THE WEATHER WILL BECOME MORE BENIGN. TUESDAY WILL ONLY FEATURE ISOLD POPS IN THE AFTERNOON IN THE NORTHWEST AS THE CLOSED LOW ITSELF OPENS UP AND EJECTS EAST ACROSS NORTHERN MT. AFTER HIGHS IN THE LOW 90S IN PORTIONS OF NATRONA COUNTY TODAY...HIGHEST TEMPS WILL COOL TO THE MID TO UPPER 80S IN THE WARMEST AREAS EAST OF THE DIVIDE BY TUESDAY. SHOULD SEE SOME RATHER CHILLY LOW TEMPS REACHING FREEZING OR A LITTLE BELOW IN THE WESTERN VALLEYS AND BASINS BEHIND THIS FRONT TUE AND WED NT WITH FAIRLY GOOD RADIATIONAL COOLING. .LONG TERM...THURSDAY THROUGH MONDAY WEAK DISTURBANCE STILL EXPECTED TO MOVE ACROSS MONTANA ON THURSDAY PUSHING A COLD FRONT SOUTH INTO NRN WYOMING. COMBINATION OF THIS BOUNDARY WITH SOME MOISTURE AND WEAK INSTABILITY IS STILL WORTH ISOLATED THUNDERSTORMS. ON FRIDAY...A RETURN FLOW OF MOISTURE MAY SET UP ACROSS THE ERN ZONES LEADING TO LATE DAY CONVECTION ALONG THE MOISTURE DISCONTINUITY...ESPECIALLY WITH POTENTIAL FOR WNW TO NW FLOW AND FAVORABLE SHEAR PROFILE. SAME COULD HAPPEN ON SATURDAY BUT AFTER COLLABORATION WILL LEAVE IT DRY FOR NOW. ON SUNDAY...MONSOONAL MOISTURE COULD BEGIN EDGING AROUND THE DESERT SOUTHWEST HIGH. WILL BROADBRUSH THE SOUTHWEST AREA WITH ISOLATED THUNDERSTORMS FOR SUNDAY AND THE ENTIRE AREA ON MONDAY. HARD TO TELL YET HOW MUCH MOISTURE WILL MOVE NORTH AROUND THIS UPPER HIGH SINCE ITS NOT POSITIONED OPTIMALLY NEAR THE 4-CORNERS. && .RIW WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR SOUTHERN LINCOLN...SUBLETTE...SWEETWATER...FREMONT AND NATRONA COUNTIES FROM NOON TODAY THROUGH 7 PM MDT THIS EVENING. && SHORT TERM...LIPSON LONG TERM...SKRBAC
Hazardous weather outlook, Jun 18, 3:01 PM MDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 301 PM MDT SUN JUN 18 2006 WYZ001>020-022>030-191200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 301 PM MDT SUN JUN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT VERY DRY CONDITIONS ARE EXPECTED IN THE WIND RIVER BASIN TODAY WITH MINIMUM RELATIVE HUMIDITY EXPECTED AROUND 10 PERCENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY DRY AND WINDY CONDITIONS WILL DEVELOP MONDAY AFTERNOON AND EVENING AHEAD OF A FAST MOVING PACIFIC COLD FRONT. A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 277...278 ...279...280...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING. A PACIFIC LOW PRESSURE TROUGH AND WEAK...FAST MOVING COLD FRONT WILL MOVE EAST INTO WESTERN WYOMING MONDAY AFTERNOON AND EVENING. AHEAD OF THE COLD FRONT...STRONG SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTHERN AND CENTRAL WYOMING. RELATIVE HUMIDITY WITH DROP INTO THE SINGLE DIGITS TO MID TEENS AS THE WINDS INCREASE AROUND MID DAY. SOME ISOLATED HIGH BASED THUNDERSTORMS WILL DEVELOP OVER THE WESTERN MOUNTAINS AND MOVE RAPIDLY TO THE NORTHEAST. THESE CONDITIONS ALONG WITH CRITICALLY DRY FUELS WARRANT THE ISSUANCE OF A FIRE WEATHER WATCH FOR MONDAY AFTERNOON AND EVENING FOR FIRE WEATHER ZONES 277...278...279...280...288 AND 289 IN SOUTHERN AND CENTRAL WYOMING. IN ADDITION...A FEW THUNDERSTORMS ARE EXPECTED TO FORM ACROSS THE NORTHERN THIRD OF WYOMING MONDAY...A FEW OF WHICH MAY BECOME SEVERE PRODUCING HAIL...STRONG WINDS...HEAVY DOWN-POURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. THOSE WITH OUTDOOR INTERESTS OVER THE NEXT SEVERAL DAYS SHOULD BE AWARE OF THESE WEATHER CONDITIONS. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIW
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:21 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 54 min |
Nearby
Red Flag Warnings in Wyoming, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.